# SDR SWIA2020072251395

- Difficulty date: June 20, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INTERCOSTAL DD5 AND BRACKET IS CRACK   (C-CHECK) RO 7/18/2020    INSTALLED NEW PAX DOOR FWD INTERCOSTAL DD5 AND BRACKET, REF. CRJ200 SRM AND BOMBARDIER DWG, PRESSURE CHECK GOOD AT THIS TIME, NO LEAKS FOUND AT THIS TIME, COMPLIED WITH STRUCTURAL MAJOR REPAIR (**RII**)
